A Fuzzy Commitment Scheme with McEliece's Cipher
Journal Title: Surveys in Mathematics and its Applications - Year 2010, Vol 5, Issue 0
Abstract
In this paper an attempt has been made to explain a fuzzy commitment scheme with McEliece scheme. The efficiency and security of this cryptosystem is comparatively better than any other cryptosystem. This scheme is one of the interesting candidates for post quantum cryptography. Hence our interest to deal with this system with fuzzy commitment scheme. The concept itself is illustrated with the help of a simple situation and the validation of mathematical experimental verification is provided.
Authors and Affiliations
Deo Ojha, Ajay Sharma
Characterization of the order relation on the set of completely n-positive linear maps between C*-algebras
In this paper we characterize the order relation on the set of all nondegenerate completely n-positive linear maps between C<sup>*</sup>-algebras in terms of a self-dual Hilbert module induced by each complet...
Elliptic functions and integrals
This paper presents the basic ideas and properties of elliptic functions and elliptic integrals as an expository essay. It explores some of their numerous consequences and includes applications to some problems such as t...
Unequal access to public healthcare facilities: theory and measurement revisited
Adequate coverage and efficiency of public health services are high priorities for sustainable growth and development. In many countries, public healthcare continues to fall short of demand, and remains unevenly distribu...
Considerations on some algebraic properties of Feynman integrals
Some algebraic properties of integralsover configuration spaces are investigated in order to better understandquantization and the Connes-Kreimer algebraic approach to renormalization. <BR>In order to isolate the m...
Some Absolutely Continuous Representations of Function Algebras
In this paper we study some absolutely continuous representations of function algebras, which are weak ρ-spectral in the sense of [5] and [6], for a scalar ρ > 0. More precisely, we investigate certain conditions for...